U.S. doctors online nowAsk doctors free
A 34-year-old member asked:

what can i do if i have a possible doxycycline antibiotic overdose?

1 doctor answer1 doctor weighed in
Dr. David Fein
Specializes in Preventive Medicine
Go to ER: Some medications are metabolized in the liver and can cause mild to severe injury. Although unlikely, it is crucial to get checked out at your closest er immediately.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions

A 33-year-old member asked:
2 doctor answers8 doctors weighed in
A 46-year-old member asked:
2 doctor answers8 doctors weighed in
A 37-year-old member asked:
1 doctor answer1 doctor weighed in
A 36-year-old member asked:
1 doctor answer2 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Sep 25, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.